# SDR ABXA030201

- Difficulty date: April 21, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Aircraft time: 53,496 hours, 28,146 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1240, LONGERON 36 FRAME CORRODED.  REPAIRED STATION 1240, LONGERON 36 IAW REA D853-46706.  INSTALLED INTERCOSTAL, SHEAR TIE, GILLINER ATTACH ANGLE AND GUSSETTS IAW DC-8 SRM 51-1-20D.
